# SDR 98ZZZM231

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7383 - MIA-MCO - CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  GEAR WAS MANUALLY EXTENDED.  SECURED PRINTED CIRCUIT BOARD, E173, CONNECTOR.  SYSTEM CHECED GOOD ON JACKS.  (M)
